# SDR CALA2017051201354

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,253 hours, 12,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS TEST, FOUND THE LAVATORY EMERGENCY LIGHT INOPERATIVE.  PERFORMED CLEANING UP THE CABIN LAV 112 LOWER AREA FLOOR EMERGENCY LT CONNECTOR AND OPERATION TEST CARRIED OUT FOUND NORMAL AS PER SWPM 20-10-04 REV64 & AMM 33-51-12-712-009 REV87.
